# SDR HALA2010050400203

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 13,954 hours, 33,971 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dislodged
- Location: Air Con
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, DUCTING FOR EXTERNAL AC CAME LOOSE, LOST PRESSURIZATION. REINSTALLED FLEX HOSE COUPLING TO RIGID TUBING IN EXTERNAL AIR CONDITIONING DUCT ABOVE CHECK VALVE. OPS AND LEAK CHECK GOOD. SECURITY CHECK GOOD IN RT A/C PACK. OK FOR SERVICE.
